# SDR USAA2012012000013

- Difficulty date: January 20, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - MEGAPHONE PUSH BUTTON SWITCH AT 30L IS BROKEN.  REPLACED MEGAPHONE ABOVE 30L.
